# SDR AALA202408224272

- Difficulty date: August 21, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 75,939 hours, 29,183 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS CAUTION LIGHT ON FLIGHT ATTENDANT PANEL. FOUND MID LEFT EMERGENCY EXIT DOOR ASSIST BOTTLE LOW ON PRESSURE.SERVICED MID LEFT EMERGENCY EXIT DOOR ASSIST BOTTLE.
